# SDR DXTA2017032606390

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0027
- Aircraft time: 752 hours, 530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Rig
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF  RETRACTED GEAR,   INDICATED UP BUT SOUNDED MORE ABRUPT AND LOUDER THAN NORMAL.  INDICATIONS WERE NORMAL UNTIL PASSING THRU ABOUT 11000 FEET AND ACCELERATED THRU ABOUT 260 TO 270 KNOTS. THEN WE HEARD A SERIES OF 3 TO 5 SECONDS OF LOUD THUMPS AND BUMPS LIKE THE NOSE GEAR WAS TRYING TO RETRACT STILL INSIDE THE NOSE WHEEL COMPARTMENT. THIS HAPPENED FOR 3 TO FOUR TIMES WITHIN ABOUT TWO MINUTES. THE LAST TIME, GOT A CROSSHATCH ON NOSE GEAR AND THE OVERSPEND ON SPEED TAPE. SLOWED AIRCRAFT TO 200 KNOTS AND INDICATION REMAINED NORMAL. AFTER DESCENDING TO 8000 FEET PUT GEAR DOWN AND GOT ALL NORMAL INDICATIONS.  RIGGED NOSE UPLOCK HOOK RELEASE CABLE AND PROPERLY INSTALLED CLEVIS BOLT AT THE UPLOCK HOOK. FUNCTIONAL CHECKS AND EMERGENCY EXTENSION CHECKS AND SYSTEM OPERATED NORMALLY. ALL WORK DONE IAW 680A MM 32-34-00
